# SDR GTIA2017071302074

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 10,757 hours, 4,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT DIRTY CIGARETTE TYPE ODOR,  DECENDING THROUGH 14000 SAME ODOR AS REPORTED PREVIOUSLY MSP.  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00.  NO ODORS WERE DETECTED. ACFT OK FOR SERVICE.
